# SDR CALA2023031000704

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 147A57142
- Condition: Corroded
- Location: Sta 1016 Lbl 18
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0740 AFT CABIN STA 1016 LBL 18" HAS CORROSION
